MAUDE Adverse Event Report: ARTHREX, INC. SUTURE ANCHOR, HIP PUSHLOCK; FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE

ARTHREX, INC. SUTURE ANCHOR, HIP PUSHLOCK; FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE
Model Number SUTURE ANCHOR, HIP PUSHLOCK
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 05/06/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that a patient is needing to know the composition of product ar-1923phs due to having allergic reactions.

Brand Name
SUTURE ANCHOR, HIP PUSHLOCK
Common Device Name
FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key11872273
Report Number1220246-2021-03147
Device Sequence Number13664862
Product Code MAI
UDI-Device Identifier00888867023130
UDI-Public00888867023130
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K101679
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 05/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSUTURE ANCHOR, HIP PUSHLOCK
Device Catalogue NumberAR-1923PHS
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2021
Initial Report FDA Received Date05/24/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;